# SDR AALA20170228008

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 8,125 hours, 2,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECKED GOOD.
